MAUDE Adverse Event Report: LIFE SPINE, INC. IRIS ANTERIOR CERVICAL PLATE SYSTEM

LIFE SPINE, INC. IRIS ANTERIOR CERVICAL PLATE SYSTEM
Model Number 418-022
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immediate post-op, films were not available to determine if the screw was locked down at implantation.Device not returned to company.
 
Event or Problem Description
Cervical bone screw backed out of plate.

Brand Name
IRIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s quality dr.
huntley IL 60142
MDR Report Key5821075
Report Number3004499989-2016-00004
Device Sequence Number814781
Product Code KWQ
UDI-Device Identifier00190837004293
UDI-Public00190837004293
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number418-022
Device Catalogue Number418-022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2016
Initial Report FDA Received Date07/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR